# SDR KCSA202302101004

- Difficulty date: February 10, 2023
- Submitted: February 11, 2023
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 75,595 hours, 13,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANDATORY: PERFORM EO- EO 5312-22-01 (ENGINEERING ORDER) REV. 00  AD 2021-17-06(G), RB 747-53A2904 - STA 1000 FRONT SPAR SHEAR TIE AND INTERCOSTAL LUG FITTING INSPECTION AND REPAIR. NOTE: SDR IDENTIFIED FOR BS 1000 LBL 33.99 ADJACENT TO CENTER WING TANK UPPER CHORD ON SHEAR TIE CRACKED AT FASTENER HOLE 3 LOCATIONS 1/4" LONG
